What kind of diet do you do with lithobid?
all water no salt no caffeine no pop exercise
Asked by Mac Lovaglio 2 years ago.
Diet? Lithobid or lithium carbonate is a mood stabilizer, not a diet solution. The most well known side effects of lithobid are weight gain, tremors, acne and some serious interaction with other drugs. The rare side effects does include anorexia - but this is the one in a 100,000. The weight gain side effect is the 9 in 10... It is the #1 drug for bipolar #1. Answered by Katharina Allaway 2 years ago.
Does taking lithobid make you have a "flat" personality?
I was prescribed a prescription containing Lithium (Lithobid), for bipolar disorder. I am feeling really nervous about it, because some people I've seen on this medication before seem to show no inflection or have a "flat" personality (nothing bothers them but nothing makes them excited either). This...
Asked by Quinn Temkin 2 years ago.
I was prescribed a prescription containing Lithium (Lithobid), for bipolar disorder. I am feeling really nervous about it, because some people I've seen on this medication before seem to show no inflection or have a "flat" personality (nothing bothers them but nothing makes them excited either). This terrifies me, I spoke with my doctor and she had said that it's only supposed to stabilize my mood. Will anything make me happy or upset? The intensities of my moods cause by BPD bother me, but I don't want to have NO feelings at all... ?! Answered by Paulita Garafola 2 years ago.
i have been taking lithium for over a year and am at my top non-toxic but effective dosage finally. i must say, i have heard people talk about feeling flat or boring, but i have yet to experience that at all. emotionally feel very stable on it and i'm pleased with it. however, i am having some side-effects that are making me second-guess whether or not its worth taking this med even though it seems to work so well to stabilize my mood. they are weight gain, hand tremors, and acne. i'm fed up with this, and with the docs telling me i just have to choose between being stable and having a healthy body. i've also been having nausea since i increased my dose. i'm going to speak to my doctor about the "no-feelings" thing, though, too, because i have heard many people complain about it and maybe i'm experiencing it and i don't even realize. thanks for the interesting question. hopefully someone else can provide you with a better answer, but i thought I would share my bits as well. good luck. also, what is the difference between lithium and lithobid? is the lithobid the one that dissolves on your tongue and is absorbed into your mouth? Answered by Katelynn Graziosi 2 years ago.
Lithobid 300 mg 2x Daily... Side Effects?
I was just put on Lithobid 300 mg 2x Daily... I haven't even taken my first dose yet, but I wil this evening after dinner. What side effects should I expect? I've heard/read that lithium can be pretty harsh.
Asked by Cedrick Mikkola 2 years ago.
i take lithium 600mg twice a day and 300mg once a day (well I am supposed to). So i am on a pretty high dose of lithium. And first of all i want to say that it is a great drug. It does have some side effects that you may or may not experience. Increased thirst is a big one so make sure you drink a lot of water. Thats leads to increased urination, another side effect. You might get a headache but it should go away. maybe a stomach ache or nausea so take it with food. after being on it for a while tremors can start to develop but they are usually mild. just make sure that you are drinking enough water and don't change the amount of sodium in your diet because that can cause lithium toxicity. and make sure you get blood levels regularly to make sure you have the right amount of it in your system. www.drugs.com has alot of good information on it. i highly recommend that site Answered by Martine Jacquez 2 years ago.
I take Lithobid 300mg twice daily too and the only side effects I have gotten were mostly dreams. Other than that it works well. Answered by Anette Arden 2 years ago.
You're on the wrong site, go look up Lithobid and see what it says. OR ask your MD or pharmacist. Answered by Tabatha Brosky 2 years ago.
*Important Question* Lithobid Overdose?
the klonopin was taken 12 hours prior, there's no way that's stay in your system that long is there?
Asked by Twila Monterroza 2 years ago.
What would happen if you took 2,700 mgs of lithobid [9 pills]? Would that be fatal? And/Or would you need medical attention asap? I need to know. No I'm not suicidal. I Really just need to know [ also would it have any effect if you took 11 mgs of Klonopin like 12 hours prior?]. So Basically, Could It Be Fatal? Do you need to be taken to the ER or could you just sleep it off? Answered by Towanda Delrosario 2 years ago.
Lithium toxicity (coma, seizures, etc) can occur at serum lithium levels close to those in the therapeutic range. Both lithium and clonazepam are metabolized by the same mechanism, which would lead to an even higher lithium level. PLEASE DO NOT TAKE MORE THAN YOU HAVE BEEN PRESCRIBED. If you have taken this much, go to the ER right away. Answered by Valeri Whispell 2 years ago.
yes lithium toxicity can be fatal! did u take all that at one?! go to the ER and have them check and monitor ur blood lithium levels. toxicity can lead to cardiovascular and respiratory collapse. Answered by Jaclyn Keohane 2 years ago.
you'll go into septic shock and die. Answered by Jackelyn Denoyer 2 years ago.
Whats your experience with Lithobid (Lithium Carbonate)?
im on it, just want to see what the effects are.
Asked by Lupe Philyaw 2 years ago.
I didn't have any side effects. But, after awhile it stopped working well for me, so doctor switched me to something else. Answered by Kristel Balliet 2 years ago.
What is the therapeutic level for lithium carbonate tabs (lithobid)?
Asked by Kori Mullineaux 2 years ago.
0.6 to 1.2 mmol/L Answered by Zaida Rebick 2 years ago.
Is weight gain a very common effect of lithium (Eskalith, Lithobid)?
but i mean is it just an increase in appetite, because i can deal with that or is it some chemical thing that makes your body just gain 30 pounds in a few weeks, even if you eat as much as you used to?
Asked by Irwin Obermoeller 2 years ago.
yes its chemical, iam on depokte and it hs made me gain alot these pills tend to work on something in the brain kinda of like whe you smoke pot and get the munchies Answered by Emilio Ryu 2 years ago.
When I was on lithium it didn't make me gain any weight it just made me really thirsty all the time. I do have other meds that cause weight gain which is not due becuase I eat more just kind of happens. Answered by Bao Poduska 2 years ago.
Help me im bipolar anfd i feel horrible, ive just been put on klopnapin and lithobid?
Asked by Nichole Barnthouse 2 years ago.
I'm bipolar too. I take Lithium too (Lithobid is the controlled release kind of Lithium). When you first start on the Lithium it can make you feel crappy. Stick with it. If it's making you throw up, take it with milk. It can give you bathroom issues too so be ready for that. Give it a shot, it's a good drug despite its bad press. It is the "gold standard" and generally the first drug tried for bipolars. Are you newly diagnosed? Klonopin is a good one too and can be used for many different symptoms. It might make you feel tired. Both of these drugs just take a little getting used to. Write me if you need to talk. Answered by Andre Bel 2 years ago.
lithium is very toxic and used in the treatment of bipolar disorders my advice is to have your blood count checked to see if you are within normal tolerence when going on any drug you should have been well briefed beforehand on any side effects if you have and the side efffects are not what you were told about then seek medical help right away ,,,as i say lithiunm is very toxic Answered by Alita Kmiotek 2 years ago.
CALL YOUR THERAPIST, DOCTOR AND/OR PSYCHIATRIST IMMEDIATELY!! Were you trying to say Klonopin with "klopnapin"? I know it can be tough to spell. I also know it's an anti-anxiety drug, because I take it. But not every drug is for everybody. I don't know anything about lithobid. DO CALL YOUR PSYCHIATRIST, DOCTOR OR WHOEVER PRESCRIBED THOSE DRUGS AND TELL THEM HOW YOU'RE FEELING! I usually don't type in all caps like this, but I know the pain and anguish of depression all too well and am just trying to help. Answered by Taneka Hotze 2 years ago.
Oh my goodness! Noone should ever take Klonopin! Its a horrible drug! It will make you worse than what you are. You shouldn't take it. Not sure about the lithobid. Answered by Miquel Vanwyk 2 years ago.
your on the meds they gave you, dont worry and keep calm, they gave you that stuff to help, if the ones they gave you dont work after awhile, try other medications. Answered by Ivelisse Losardo 2 years ago.
consult your doctor for treatment. !!! Answered by Lavenia Loeb 2 years ago.